# SDR SIMA2018112614003

- Difficulty date: November 14, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N524AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10154
- Aircraft time: 35,364 hours, 25,442 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: MM67035655003
- Condition: Corroded
- Location: Bs 1000-1047
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 533010, AFT BAGGAGE DOOR SILL IS CORRODED BETWEEN FRAMES FS1000.00 AND FS1047.00.(SILL HAS BEEN PREVIOUSLY REWORKED)-C/A-REMOVED AND REPLACED AFT BAGGAGE BAY DOOR SILL IAW CRJ SRM 51-42-06, 51-42-20, 51-42-15 AND 51-42-11.
